# SDR AALA201706089019

- Difficulty date: June 6, 2017
- Submitted: June 8, 2017
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 54,863 hours, 20,436 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Detached
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT PLACARD AT THE L1 DOOR FELL OFF.  INSTALLED A NEW EXIT PLACARD.
